# SDR UALA2012040502116

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 42,346 hours, 5,155 cycles
- Engine: Pwa PW40903
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Structure
- Part number: 141W61092
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR DOOR PROTECTIVE LIP METAL TRIM BROKEN. REPAIR BY APPLYING TWO LAYERS OF SPEED TAPE.  NO LOOSE FASTENERS AND TAP TEST WAS GOOD.
